does taking advil pm and venlafaxine ...

does taking advil pm and venlafaxine cause anya

There are 3 comments on the HealthCentral story from Oct 18, 2012, titled does taking advil pm and venlafaxine cause anya. In it, HealthCentral reports that:

Introducing Mood 24/7, a new tool that helps you track your mood from day to day using your mobile phone.

Join the discussion below, or Read more at HealthCentral.

Wendy

Machynlleth, UK

#1 Nov 13, 2012
Whew! I was pretty sure about the cause, but having worked in the pharmaceutical business for many years before I moved to the UK, I thought that most side effects disappear in 2-3 weeks. Sadly, this is not the case with Effexor.

I also have lots of pain in my legs, difficulty climbing stairs, seize up when I sit or drive the car for any length of time..etc.

Problem is that my mood is significantly better but I am not sure that it iw worth having all this pain. I was on Cipralex for some time, but it stopped working when my husband walked out n me recently....has anyone had these symptoms and they have GONE..or is it just always there when you take the meds??W
btt

Oshawa, Canada

#2 Nov 13, 2012
Wendy wrote:
Whew! I was pretty sure about the cause, but having worked in the pharmaceutical business for many years before I moved to the UK, I thought that most side effects disappear in 2-3 weeks. Sadly, this is not the case with Effexor.
I also have lots of pain in my legs, difficulty climbing stairs, seize up when I sit or drive the car for any length of time..etc.
Problem is that my mood is significantly better but I am not sure that it iw worth having all this pain. I was on
for some time, but it stopped working when my husband walked out n me recently....has anyone had these symptoms and they have GONE..or is it just always there when you take the meds??W
What the heck is the word at the end of this title does taking advil pm and venalfaxine cause anya what is anya?

So what I can say is there is something E causes called parkinsonism affect dopamine and no it does not go away quickly... see the joining the dots chronic fatigue... search this site you will find it.
If you were on Cipralex why do you ask about Effexor.. if you are in a great deal of trouble I suggest you go to some people who love you and tell them you need some help. Or call your doctor.
btt

Oshawa, Canada

#3 Nov 13, 2012

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Health Discussions

Title Updated Last By Comments
News Church: Pastor Rick Warren's son commits suicide (Apr '13) 13 min Mork 17
I am Very excited about gender Determination in... 8 hr Infoindianmed 1
News Vaccine shortage expected next week (Nov '09) 14 hr chlamydia vaccine 4
News Pregnancy Symptoms - 12 Very Early Symptoms of ... (Jun '07) 14 hr Never been pregnant 6,882
News All gay and bisexual men should get meningitis ... 15 hr Thats Right 6
Joni Mitchell Successfully Treated for Morgello... (May '12) 23 hr Dawn 64
News You've been breathing all wrong Wed Liz871 1
Nudity at doctor's office (Mar '07) Tue james 93
News What does a low blood platelet count mean? (Jun '07) Jul 25 Jayne Jones 889
More from around the web